DSpace Repository

Compact cosymplectic manifolds of positive constant phi-sectional curvature.

Show simple item record

dc.creator León, Manuel de
dc.creator Marrero, Juan Carlos
dc.date 2007-11-20T13:18:38Z
dc.date 2007-11-20T13:18:38Z
dc.date 1994
dc.date.accessioned 2017-01-31T00:58:51Z
dc.date.available 2017-01-31T00:58:51Z
dc.identifier Extracta Mathematicae 1994, 9 (1): 28-31
dc.identifier 0213-1743
dc.identifier http://hdl.handle.net/10261/2245
dc.identifier.uri http://dspace.mediu.edu.my:8181/xmlui/handle/10261/2245
dc.description It is well know that the curvature properties of a compact orientable Riemannian manifold affect its topological structure. If the Riemannian manifold in endowed with an extra geometrical structure we can define a special tipe of sectional curvature and derive new topological properties.
dc.description Peer reviewed
dc.language eng
dc.publisher Universidad de Extremadura
dc.rights openAccess
dc.subject Variedad riemanniana
dc.subject Espacio cosimplicial
dc.subject Foliación riemanniana
dc.subject Variedad de contacto homogénea
dc.subject Funciones de curvatura
dc.title Compact cosymplectic manifolds of positive constant phi-sectional curvature.
dc.title Variedades cosimpliciales compactas de curvatura phi-seccional constante positiva.
dc.type Artículo


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account